On Third Geometric-Arithmetic Index of Graphs

Document Type: Research Paper

Authors

1 Sungkyunkwan University, Republic of Korea

2 University of Kragujevac, Serbia

Abstract

Continuing the work K. C. Das, I. Gutman, B. Furtula, On second geometric-arithmetic index of graphs, Iran. J. Math Chem., 1(2) (2010) 17-28, in this paper we present lower and upper bounds on the third geometric-arithmetic index GA3 and characterize the extremal graphs. Moreover, we give Nordhaus-Gaddum-type result for GA3.

Keywords